# SDR HEEA072647

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,267 hours
- System (JASC): 3432 · Glide Slope System
- Part: Receiver
- Part number: 066400700
- Part serial: 6791
- Condition: Failed
- Location: Vor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RECEIVE. PERFORMED PRELIMINARY INSPECTION.  REPLACED OPEN FUSE F501.  REPAIRED PROBLEM.  ADJUSTED LOCALIZER DEVIATION.  BENCH CHECK GOOD.
